Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Shreveport, LA
NWS Shreveport, LA issued this special weather statement at Sep 2, 2021, 3:13 AM CDT for Bowie County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2021, 3:13 AM CDT (08:13 UTC)
- Expired
- Sep 2, 2021, 4:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Hail
- 0.00 in
- Wind
- 40
County Bowie County, TX
The radar
The Shreveport radar (KSHV), 130 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2100 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
299
WWUS84 KSHV 020813
SPSSHV
Special Weather Statement
National Weather Service Shreveport LA
313 AM CDT Thu Sep 2 2021
TXZ097-020900-
Bowie TX-
313 AM CDT Thu Sep 2 2021
...A strong thunderstorm will impact portions of central Bowie County
through 400 AM CDT...
At 313 AM CDT, Doppler radar was tracking a strong thunderstorm over
Hooks, or 8 miles west of Wake Village, moving west at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Texarkana, New Boston, Nash, Hooks, Redwater, Red Lick, Leary and Red
Bank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3359 9443 3357 9441 3358 9438 3357 9438
3356 9440 3354 9438 3354 9436 3357 9435
3355 9431 3357 9430 3356 9429 3356 9427
3353 9412 3335 9414 3334 9451 3360 9447
TIME...MOT...LOC 0813Z 096DEG 16KT 3345 9425
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
20What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Sep 2, 12:48 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Sep 2, 12:48 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 1248 AM CDT Thu Sep 2 2021 .AVIATION... VFR conditions should continue throughout much if not all of the 02/06Z TAF period. Isolated convection redevelopment will be possible through the overnight hours along and W of a weak sfc front, extending from SW AR into NE LA, from just E of a MEZ to RSN to just S of a MLU line. Convection N of TXK attm should remain far enough N over the next few hours such that VCTS will not be needed attm, but elevated cu and other convective debris will linger near and W of the sfc bndry across SE OK/SW AR/N LA through the overnight hours. This bndry may drift a bit farther WSW through midday, with the diurnal cu field developing by late morning/midday, and sct convection developing between 19-21Z across much of E TX/Wrn and Cntrl LA, extreme SW AR, and SE OK. Have inserted VCTS mention in for the SHV and E TX terminals for the mid and late afternoon hours, with the convection expected to diminish during the early evening with the loss of heating. While some elevated convective debris will linger over areas where convection develops, SKC is expected across SCntrl AR/NE LA behind the sfc front through the remainder of the TAF period. Lt NE winds tonight across much of SW AR/NCntrl LA, and Lt/Vrb or Lt S winds over E TX/Wrn LA, will become ENE 5-8kts over N LA/SW AR after 15Z, and become SE 5-8kts over E TX. /15/ && .PREV DISCUSSION... /issued 1003 PM CDT Wed Sep 1 2021/ .UPDATE... Despite a general downward trend in convection late this evening, we continue to observe several outflow boundaries propagating in all directions from the decaying convection. The outflows along with a weak backdoor cold front which served as the primary focus for these shwrs and tstms, will continue to initiate more isolated activity through the remainder of the overnight hours. Therefore, did leave the previous PoP forecast intact while only adjusting temperatures and dew points to better align with ongoing trends. Otherwise, the remainder of the forecast is in good shape with no other changes needed at this time. All updated text products have been issued. /19/ && .PRELIMINARY POINT TEMPS/POPS... SHV 76 97 75 96 / 20 40 30 10 MLU 74 94 70 93 / 10 20 10 0 DEQ 73 94 72 95 / 20 20 10 0 TXK 74 95 74 94 / 20 20 10 0 ELD 71 93 68 92 / 10 10 10 0 TYR 76 98 76 96 / 10 30 20 10 GGG 75 98 74 95 / 10 40 30 10 LFK 75 99 75 97 / 10 30 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 15
Hazardous weather outlook, Sep 1, 2:22 PM CDT, 12 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 222 PM CDT Wed Sep 1 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-021930- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 222 PM CDT Wed Sep 1 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Isolated to widely scattered showers and thunderstorms will be possible this afternoon into the evening hours across the region. A few of the stronger storms may be capable of producing brief gusty winds along with frequent lightning. A Heat Advisory is in effect across the entire Four State Region this afternoon. Temperatures in the upper 90s to near 100 degrees, combined with high humidity values, will result in heat index values between 105 to 109 degrees. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Slight rain chances will remain across the region on Thursday, near a weak cool front backdooring into the region. However, no hazardous weather is anticipated at this time. For the remainder of the work week into the upcoming weekend, look for upper level ridging to build across the region, bringing dry weather along with hot and humid conditions area-wide. Peak heat index values will range from 100 to 105 degrees. Additional rain chances will return to the region by Sunday and through early portions of next week, as an upper level trough moves into the region. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters should not be needed through tonight.
In the hours before
Local storm report, Sep 1, 9:18 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 PM CDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 3 E PRESCOTT 33.79N 93.33W
09/01/2021 NEVADA AR 911 CALL CENTER
TREES DOWN ON HWY 24 EAST OF PRESCOTT.
&&
19Special weather statement, Sep 2, 1:50 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Shreveport LA
150 AM CDT Thu Sep 2 2021
ARZ070-LAZ001-TXZ097-112-126-020715-
Miller AR-Caddo LA-Cass TX-Bowie TX-Marion TX-
150 AM CDT Thu Sep 2 2021
...Strong thunderstorms will impact portions of southwestern Miller
County, northwestern Caddo Parish, eastern Marion, eastern Cass and
southeastern Bowie Counties through 215 AM CDT...
At 149 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wake Village to near Ida. Movement was
southwest at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Texarkana, Atlanta, Wake Village, Vivian, Nash, Queen City, Redwater,
Maud, Rodessa, Ida, Bivins, Ravanna, McLeod, Brightstar, Gray,
Bloomburg, Douglassville, Domino, Pleasant Hill and Kiblah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3350 9406 3300 9382 3269 9409 3270 9409
3270 9411 3271 9412 3271 9410 3272 9409
3273 9410 3273 9409 3274 9410 3274 9412
3275 9413 3332 9441
TIME...MOT...LOC 0649Z 047DEG 19KT 3341 9408 3304 9390
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
20Special weather statement, Sep 2, 2:16 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Shreveport LA
216 AM CDT Thu Sep 2 2021
ARZ070-LAZ001-TXZ097-112-126-020745-
Miller AR-Caddo LA-Cass TX-Bowie TX-Marion TX-
216 AM CDT Thu Sep 2 2021
...Strong thunderstorms will impact portions of southwestern Miller
County, northwestern Caddo Parish, northeastern Marion, eastern Cass
and southeastern Bowie Counties through 245 AM CDT...
At 216 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Texarkana to near Queen City to near Ida.
Movement was west at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Texarkana, Atlanta, Wake Village, Vivian, Nash, Hooks, Queen City,
Redwater, Maud, Red Lick, Rodessa, Ida, Bivins, Ravanna, McLeod,
Brightstar, Leary, Bloomburg, Douglassville and Domino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3355 9407 3356 9402 3323 9397 3298 9383
3281 9413 3312 9437 3351 9436 3356 9407
TIME...MOT...LOC 0716Z 069DEG 14KT 3345 9409 3321 9410 3302 9395
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
20Special weather statement, Sep 2, 3:13 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Shreveport LA
313 AM CDT Thu Sep 2 2021
TXZ097-020900-
Bowie TX-
313 AM CDT Thu Sep 2 2021
...A strong thunderstorm will impact portions of central Bowie County
through 400 AM CDT...
At 313 AM CDT, Doppler radar was tracking a strong thunderstorm over
Hooks, or 8 miles west of Wake Village, moving west at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Texarkana, New Boston, Nash, Hooks, Redwater, Red Lick, Leary and Red
Bank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3359 9443 3357 9441 3358 9438 3357 9438
3356 9440 3354 9438 3354 9436 3357 9435
3355 9431 3357 9430 3356 9429 3356 9427
3353 9412 3335 9414 3334 9451 3360 9447
TIME...MOT...LOC 0813Z 096DEG 16KT 3345 9425
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 1:50 AM CDT | Special Weather Statement | SHV | Cass | 25 min |
| Sep 2, 3:13 AM CDT | Heat Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 16 hr |
| Sep 2, 3:49 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 25 min |
| Sep 1, 7:22 PM CDT | Special Weather Statement | SHV | Bossier, Webster | 38 min |
| Sep 1, 7:35 PM CDT | Special Weather Statement | SHV | Ouachita | 40 min |
| Sep 1, 7:57 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 41 min |
| Sep 1, 8:09 PM CDT | Special Weather Statement | SHV | Caldwell | 51 min |
| Sep 1, 8:38 PM CDT | Special Weather Statement | SHV | Bossier | 52 min |
| Sep 1, 8:04 PM CDT | Special Weather Statement | SHV | Howard | 41 min |
| Sep 1, 8:55 PM CDT | Special Weather Statement | SHV | Sevier | 50 min |
| Sep 2, 2:16 AM CDT | Special Weather Statement | SHV | Miller | 29 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.